# SDR DALA2014121606545

- Difficulty date: December 11, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,120 hours, 46,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 402-403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN REPAIR DOUBLER BS 402-403 BETWEEN LONGERONS 25 -26L.  AREA REPAIRED IAW ER/A 365087-14, REV C.
